Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243950] of Lenhard L. Ng

Papers Published

  1. Khandhawit, T; Ng, L, A family of transversely nonsimple knots, Algebraic and Geometric Topology, vol. 10 no. 1 (2010), pp. 293-314, ISSN 1472-2747 [arXiv:0806.1887], [doi]
    (last updated on 2017/12/13)

    Abstract:
    We apply knot Floer homology to exhibit an infinite family of transversely nonsimple prime knots starting with 10132. We also discuss the combinatorial relationship between grid diagrams, braids and Legendrian and transverse knots in standard contact R3.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320